# SDR AUS20020095

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Condition: Wrong Part
- Location: Prop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER CONTROL CABLE DIAMETER WAS FOUND TO BE LESS THAN THE DIAMETER OF THE RH SIDE CABLE. LT CABLE WAS4.762MM (0.1875IN) INDIAMETER AND THE RT CABLE WAS 6.350MM (0.25IN). UNAPPROVED PART.
